Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking antibiotic for tonsillitis and cold. Why am I getting tingling sensation on lower back when coughing?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1829 Questions
I have had tonsillitis and a very had cold I am on my third course of antibiotics I have noticed now when I cough or sneeze I gat a shock like tingling sensation in my lower back area what could this be
Posted Sat, 13 Apr 2013 in Asthma and Allergy
Answered by Dr. Hari Charan Perigela 2 hours later
As per your query,you had Cold and Tonsillitis.
If there is no response to your antibiotic course,please take Azithromycin or Clarithromycin tablet.Add anti inflammatory drug along with anti histamine tablets.
During coughing ,there will increased intra abdominal pressure.During sneezing also,many muscles will be acting involved.Nerve supplying the back muscles might be stimulated and leading to shock like tingling sensation.
But,nothing to worry.
Add B complex with antioxidant tablet daily.
If you take the above drugs,all your complaints will come down.
If you have any query,i will clarify further.
Wish you good health and speedy recovery
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor